This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
A Geometric Model for Stochastic Automata
December 1974 (vol. 23 no. 12)
pp. 1290-1299
F. Bancilhon, University of Michigan
This paper is concerned with the problem of equivalence and dominance relations between sequential stochastic machines. We first introduce the transition output stochastic automaton together with the notion of pseudoautomaton. In Section III, we establish some fundamental properties concerning the rank of a stochastic automaton.
Index Terms:
Cones, dominance, equivalence, geometric model, stochastic automata.
Citation:
F. Bancilhon, "A Geometric Model for Stochastic Automata," IEEE Transactions on Computers, vol. 23, no. 12, pp. 1290-1299, Dec. 1974, doi:10.1109/T-C.1974.223848
Usage of this product signifies your acceptance of the Terms of Use.